# SDR QMLA2022071520041

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 5,513 hours, 19,547 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 160SG139Q2
- Part serial: S00091XL2
- Condition: Smoke
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL WAS NOTED INSIDE AIRCRAFT IN FLIGHT.  TROUBLE SHOOTING LEAD TO #2 STARTER/GENERATOR CAUSING SMOKING ELECTRICAL SMELL.
